# SDR 07FDEA00265

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD REPAIR ON RT INNER FLAP RIB 25 CRACK FINDING (3, 5 INCHES) DURING SB A300-57-6098 EMBODIMENT REPAIR WAS PERFORMED WITH CAL EO AB6-57-00-0063 AND APPROVED BY RAS/FOK/176/2004.
